# SDR ASOA201801234005

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 37,809 hours, 29,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 105995
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,103 hours, 14,094 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  THE EMERGENCY LIGHTS AT THE EMERGENCY EXIT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS TESTED GOOD.   AIRCRATF WAS APPROVED FOR RETURN TO SERVICE.
